# SDR COEA2019112915804

- Difficulty date: October 1, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 23,317 hours, 31,099 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57214356200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 197234 NR 57187 HEAVY CHECK HATS/MINOR REPAIR: R/H OUTER LOWER WING SKIN HAS LEVEL 2 CORROSION AT REAR SPAR BETWEEN RIBS 25 & 26. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0106588_01...15339 ISSUE A, DATED 10/16/2019.
